Share This Article:

Exact Solution to Nonlinear Differential Equations of Fractional Order via (G’/G)-Expansion Method

DOI: 10.4236/am.2014.51001    8,229 Downloads   19,238 Views   Citations


In this article, a new application to find the exact solutions of nonlinear partial time-space fractional differential Equation has been discussed. Firstly, the fractional complex transformation has been implemented to convert nonlinear partial fractional differential Equations into nonlinear ordinary differential Equations. Afterwards, the (G'/G)-expansion method has been implemented, to celebrate the exact solutions of these Equations, in the sense of modified Riemann-Liouville derivative. As application, the exact solutions of time-space fractional Burgers’ Equation have been discussed.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Younis and A. Zafar, "Exact Solution to Nonlinear Differential Equations of Fractional Order via (G’/G)-Expansion Method," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 1-6. doi: 10.4236/am.2014.51001.


[1] R. S. Johnson, “A Non-Linear Equation Incorporating Damping and Dispersion,” Journal of Fluid Mechanics, Vol. 42, No. 1, 1970, pp. 49-60.
[2] W. G. Glockle and T. F. Nonnenmacher, “A Fractional Calculus Approach to Self-Similar Protein Dynamics,” Biophysical Journal, Vol. 68, No. 1, 1995, pp. 46-53.
[3] I. Podlubny, “Fractional Differential Equations,” Academic Press, San Diego, 1999.
[4] J. H. He, “Some Applications of Nonlinear Fractional Differential Equations and Their Applications,” Bulletin of Science, Technology & Society, Vol. 15, No. 2, 1999, pp. 86-90.
[5] M. Wang, X. Li and J. Zhang, “The (G'/G)-Expansion Method and Travelling Wave Soltions of Nonlinear Evolution Equations in Mathematical Physics,” Physical Letter A, Vol. 372, 2008, pp. 417-423.
[6] Z. Feng, “On Explicit Excact Solutions to the Compound Burgers-KdV Equation,” Physical Letter A, Vol. 293, No. 1-2, 2002, pp. 57-66.
[7] S. K. Liu, Z. T. Fu, S. D. Liu and Q. Zhao, “Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations,” Physical Letter A, Vol. 289, No. 1-2, 2001, pp. 69-74.
[8] M. Younis and A. Zafar, “The Modified Simple Equation Method for Solving Nonlinear Phi-Four Equation,” International Journal of Innovation and Applied Studies, Vol. 2 No. 4, 2013, pp. 661-664.
[9] K. A. Gepreel, “The Homotopy Perturbation Method Applied to the Nonlinear Fractional Kolmogorov Petrovskii Piskunov Equations,” Applied Mathematics Letters, Vol. 24, No. 8, 2011, pp. 1428-1434.
[10] G.-C. Wu, “A Fractional Characteristic Method for Solving Fractional Partial Differential Equations,” Applied Mathematics Letters, Vol. 24, No. 7, 2011, pp. 1046-1050.
[11] M. Younis, “The First Integral Method for Time-Space Fractional Differential Equations,” Journal of Advanced Physics, Vol. 2, No. 3, 2013, pp. 220-223.
[12] Q. Wang, “Numerical Solutions for Fractional KDV-Burgers Equation by Adomian Decomposition Method,” Applied Mathematics and Computation, Vol. 182, No. 2, 2006, pp. 1048-1055.
[13] G. Jumarie, “Modified Riemann-Liouville Derivative and Fractional Taylor Series of Nondifferentiable Functions Further Results,” Computers & Mathematics with Applications, Vol. 51, No. 9-10, 2006, pp. 1367-1624.
[14] G. Jumarie, “Laplaces Transform of Fractional Order via the Mittag Leffler Function and Modified Riemann-Liouville Derivative,” Applied Mathematics Letters, Vol. 22, No. 11, 2009, pp. 1659-1664.
[15] M. Younis, A. Zafar, K. Ul-Haq and M. Rahman, “Travelling Wave Solutions of Fractional Order Coupled Burger’s Equation by (G'/G)-Expansion Method,” American Journal of Computational and Applied Mathematics, Vol. 3, No. 2, 2013, pp. 81-85.
[16] K. A. Gepreel and S. Omran, “Exact Solutions for Nonlinear Partial Fractioanl Differential Equations,” Chinese Physics B, Vol. 21, No. 11, 2012, Article DI: 110204.
[17] Z.-B. Li and J.-H. He, “Fractional Complex Transform for Fractional Differential Equations,” Computers & Mathematics with Applications, Vol. 15, No. 5, 2010, pp. 970-973.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.